# SDR CA150619013

- Difficulty date: June 16, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 58,032 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

(CAN) UN-COMMANDED AUTO FEATHER OF NR 1 ENG ON CLIMB OUT AT 500 FEET.  SHUT THE ENG, TURNED AROUND & HAD AN UNEVENTFUL LANDING.  DETERMINED THE CAUSE TO BE A LOSS OF TORQUE SIGNAL ON THE NR 1 ENG.  IAW FDR READ OUT & CONFIRMATION FROM MFG, THE ENG SUSTAINED A PEAK OVER TORQUE OF 163.2% FOR 73 SECONDS.  THIS REDUCTION GEAR BOX HAS A NON-FLOATING LAY SHAFT & THEREFORE IS BEYOND THE LIMITS OF AMM 71-00-00.  THE ENG & PROPELLER ASSEMBLY REMOVED & SENT OUT FOR OVER TORQUE INSPECTION.  CARRIED OUT A COMPLETE CHECK OF THE TORQUE INDICATING SYS FROM THE ENG TO THE COCKPIT ON THE AIRFRAME SIDE IAW THE ACFT MM & APPLICABLE WIRING SCHEMATIC DIAGRAM.  ALL ASSOCIATED WIRING TO SHIELD WAS CHECKED & ON THE REMOVED ENG A PIN GRIP CHECK OF TSCU P7 & P2 TORQUE SENSOR WAS PERFORMED.  NEW ENG & PROP INSTALLED.  ENG GND RUNS CARRIED OUT, CHECKED SERVICEABLE.  ACFT RETURNED TO SERVICE.  SINCE RETURN TO SERVICE THE ACFT HAS COMPLETED SEVERAL FLIGHT LEGS, NO REPEAT OF SAME DEFECT.  REMOVED ENG PW120A TURBO MACHINE SN 120064, TSN 49810.39, HRS CYCLES 59894, REDUCTION GEAR BOX SN 120339, TSN 51150 HRS CYCLES 51683.
